MathSciNet Relay Station
MathSciNet bibliographic data
MR2653714 (2011g:58026) 58E20 (30F60 58D27)
Chen, Qun; Eichhorn, Jürgen Harmonic diffeomorphisms between complete Riemann surfaces of negative curvature. Asian J. Math. 13 (2009), no. 4, 473–533.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement